A Class of Infinitely Divisible Mixtures

Share/Save/Bookmark

Sleutel, F.W. (1968) A Class of Infinitely Divisible Mixtures. Annals of Mathematical Statistics, 39 (4). pp. 1153-1157. ISSN 0003-4851

[img]
Preview
PDF
401Kb
Item Type:Article
Copyright:© 1968 Institute of Mathematical Statistics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70396
Official URL:http://dx.doi.org/10.1214/aoms/1177698239
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page